alexa Churg-Strauss syndrome associated with omalizumab.
Nutrition

Nutrition

Journal of Nutritional Disorders & Therapy

Author(s): Puchal X, Rivereau P, Vinchon F

Abstract Share this page

Abstract Reports have suggested that the leukotriene receptor antagonists may cause Churg-Strauss syndrome following the tapering of oral corticosteroids or even in patients not treated with corticosteroids. We report a patient not treated with long-term corticosteroids and who developed Churg-Strauss syndrome with myocarditis and central nervous system involvement following the initiation of omalizumab. Given the possible role of omalizumab in the development of this vasculitis in our patient, we recommend careful monitoring of the appearance of Churg-Strauss symptoms and rising eosinophil count in patients treated with omalizumab. This article was published in Eur J Intern Med and referenced in Journal of Nutritional Disorders & Therapy

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords